# SDR NACA2019082100126

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND BS344 S27R AND S26R CORROSION FOUND ON FRAME SHEAR TIE.  RT STA AT 344 STR 27R AND 26R CORRRODED SHEAR TIE. REPLACED WITH MADE REPAIR PART IAW SRM REV 119 CH 53-00-07 REPAIR 8.
